MathSciNet Relay Station
MathSciNet bibliographic data
MR2668129 (2011k:11068) 11F66 (11R42)
Fomenko, O. M. Fractional moments of automorphic $L$-functions. (Russian) Algebra i Analiz 22 (2010), no. 2, 204--224; translation in St. Petersburg Math. J. 22 (2011), no. 2, 321–335
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement